Notre Dame Journal of Formal Logic

Sur les axiomes de Götlind.

Albert Sade

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 11, Number 1 (1970), 81-88.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093893861

Digital Object Identifier
doi:10.1305/ndjfl/1093893861

Mathematical Reviews number (MathSciNet)
MR0290931

Zentralblatt MATH identifier
0169.29801

Subjects
Primary: 02B05

Citation

Sade, Albert. Sur les axiomes de Götlind. Notre Dame J. Formal Logic 11 (1970), no. 1, 81--88. doi:10.1305/ndjfl/1093893861. https://projecteuclid.org/euclid.ndjfl/1093893861


Export citation